# SDR CA960502061

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2730 · Elevator Control System
- Part: Control
- Condition: Obstructed
- Location: Elevator
- Stage of operation: IN
- Nature of condition: F, W
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR CONTROL OBSTRUCTED BY INSTALLATION OF GPS ANNUNCIATOR UNIT. ELEVATOR CONTROL STRIKING BACK OF INSTALLED UNIT NOT PERMITTING FULL ELEVATOR UP TRAVEL.
